# SDR DALA2022111707420

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 69,411 hours, 25,777 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Dual
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED INTO MCO DUE TO DUAL BLEED FAILURE CAUSING THE LOSS OF BOTH PACKS,  EMERGENCY DECENT EXECUTED.  R & R THE RT ENG THE HPSOV REGULATOR, HPSOV VALVE, 450 TEMP SENSOR, AND 380 TEMP SENSOR. FOR THE LT ENG THE RFCC, 450 TEMP SENSOR, PRSOV CONTROLLER, AND HPSOV CONTROLLER WERE REPLACED. THE ISOLATION VALVE WAS ALSO REPLACED AS A PRECAUTION. A SENSE LINE LEAK CHECK, PNEUMATIC HEALTH CHECK, AND PNEUMATIC SYSTEM DATA RUN WAS ACCOMPLISHED ON BOTH ENGS. ALL PARAMETERS NORMAL.
